Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Nausea, vomiting, tired, headache, cramping. Negative pregnancy test. Have Mirena

i have had mirena for 7 months now no problems then last month i was nauseous and vomited a few times all the time very tired felt like i was hit by a bus no sex drive headaches emotional pressure on the left side of my uterus and little popping feelings so i called my then at the end of the month i has a real light spotting for like an hour and it stopped i called the obgyn the next day they told me to take a pregnancy test i did negative the next day very very bad cramping with black thick blood that is not normal for me its never happened before the symptoms are gone just a slight headache here and there with a little nausea they said i should be seen but wont tell me anything but they are kinda concerned but thats it... ?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  391
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Intra uterine contraceptive devices can present with symptoms like intermenstrual spotting, brownish discharge, abdominal pain etc.
Usually these symptoms can be seen during the early weeks of insertion.
But some women may have later also.
And also women with IUCDs are more prone for pelvic infection.
So when you consult your gynecologist this time, go for pelvic examination, vaginal swab culture and sensitivity and ultrasound.
By examination and these investigations the possibility of pelvic infection can be identified.
If there are signs of pelvic infection, you need to take course of antibiotics.
If there are no signs, symptomatic treatment may sufficient.
And possibly the symptoms will subside soon.
If intermenstrual spotting recurs you may need additional dose of hormones for some time to correct it.
Take care.
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor